# SDR C2XA98IA010

- Difficulty date: February 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 12012939002
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT MAIN LANDING GEAR INBOARD FORWARD DOOR ACTUATOR FORWARD ATTACH BRACKET WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE RIGHT FORWARD INBOARD DOOR IAW EMB-120 MM 32-12-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
